Posted 2/28/2016 5:13 PM (GMT -6)
I got a steroid injection for my R shoulder Feb. 1. Since then, the MRI came back showing a supraspinatus tear or tendinopathy, a slitlike labrum tear, and bursitis. I am waiting to see a shoulder specialist (ortho surgeon) March 15. The shot has helped tremendously with removing the inflammation so that I can do my Physical Therapy exercises. For the past week or week and a half, I have noticed some swelling in my lower jaw and neck. Is this steroid puffiness like you would get with prednisone? Is it possible? I am 48, extremely healthy with clean eating, and fit. I just don't see that I could have aged with jowls and more neck fat that suddenly. Plus, it is a little swollen to the touch. I also have a little puffy patch at my collar bone, which my therapist just says is my muscle imbalance as I work to squeeze my shoulder blades together, etc. Has anyone heard of this? If so, when does it subside?
Many Thanks in advance,